# ITAS2010 Takayasu clinical activity

ITAS2010

Status: LIVE
Price: $0.005 USDC
`GET /api/calc/itas2010`
HTML: https://magentlab.com/docs/itas2010
Markdown: https://magentlab.com/docs/itas2010.md

Not a medical device. Not a diagnosis, dose, or listing recommendation.

## What it computes

Sum Misra 2013 ITAS2010 weights from 44 caller-assigned clinical items (new or worsening within 3 months and ascribed to active vasculitis) and return the integer score (max 51) plus active_disease (true iff score ≥ 2). Not a diagnosis.

## When to use

When an agent already has the 44 Misra 2013 ITAS2010 items assigned as true or false and needs that paper's weighted total and ≥2 active-disease cut. magent does not examine the patient, score ITAS-A (ESR/CRP), read angiography, or diagnose Takayasu arteritis.

## When not to use

- Not a medical device and not a diagnosis of Takayasu arteritis or a treatment order.
- Each of the 44 items is caller-assigned true only if new or worsening within 3 months and ascribed to active vasculitis. magent does not examine the patient, auscultate bruits, palpate pulses, measure blood pressure, or read imaging.
- Seven items score 2 when present (diastolic BP >90 mmHg, stroke, bruits, pulse inequality, pulse loss, claudication, carotidodynia). The other 37 items score 1. Parent items and named sites are independent caller flags; magent does not infer a parent from a site.
- Active disease is the published ITAS2010 cut: active_disease true iff score ≥ 2. magent does not invent mild, moderate, or severe bands.
- This is the Misra 2013 clinical ITAS2010 integer only (max 51). It does not add ITAS-A ESR/CRP points. Angiography is not in the score. Does not invent extra BVAS items.

## Formula

```
ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis
```

## Citation

[Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)](https://doi.org/10.1093/rheumatology/ket128)
Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group
Rheumatology (Oxford). 2013;52(10):1795-1801
DOI: [10.1093/rheumatology/ket128](https://doi.org/10.1093/rheumatology/ket128)

## Worked example

### All items false

Given: `pulse_loss_left_popliteal=false, bruit_right_subclavian=false, headache=false, syncope=false, myalgia_arthralgia_arthritis=false, bruit_left_renal=false, pulse_loss_right_brachial=false, vertigo_dizziness=false, bp_inequality=false, pulse_loss_right_carotid=false, systolic_hypertension=false, myocardial_infarct_angina=false, claudication_arm=false, aortic_incompetence=false, pulse_loss=false, pulse_loss_right_subclavian=false, bruit_left_carotid=false, bruits=false, pulse_loss_left_radial=false, pulse_inequality=false, severe_abdominal_pain=false, abortions=false, pulse_loss_right_popliteal=false, seizures=false, pulse_loss_left_dorsalis_pedis=false, pulse_loss_right_femoral=false, carotidodynia=false, pulse_loss_right_dorsalis_pedis=false, cardiomyopathy_cardiac_failure=false, pulse_loss_left_femoral=false, pulse_loss_left_brachial=false, bruit_left_subclavian=false, pulse_loss_right_posterior_tibial=false, bruit_right_carotid=false, diastolic_hypertension=false, claudication=false, pulse_loss_left_posterior_tibial=false, pulse_loss_left_subclavian=false, claudication_leg=false, stroke=false, pulse_loss_right_radial=false, pulse_loss_left_carotid=false, malaise_weight_loss=false, bruit_right_renal=false`

1. all 44 Misra 2013 ITAS2010 items are false as assigned by the caller
2. score = 0 (max 51); active_disease false (cut is ≥ 2)


### Stroke only (weighted item)

Given: `pulse_loss_left_popliteal=false, bruit_right_subclavian=false, headache=false, syncope=false, myalgia_arthralgia_arthritis=false, bruit_left_renal=false, pulse_loss_right_brachial=false, vertigo_dizziness=false, bp_inequality=false, pulse_loss_right_carotid=false, systolic_hypertension=false, myocardial_infarct_angina=false, claudication_arm=false, aortic_incompetence=false, pulse_loss=false, pulse_loss_right_subclavian=false, bruit_left_carotid=false, bruits=false, pulse_loss_left_radial=false, pulse_inequality=false, severe_abdominal_pain=false, abortions=false, pulse_loss_right_popliteal=false, seizures=false, pulse_loss_left_dorsalis_pedis=false, pulse_loss_right_femoral=false, carotidodynia=false, pulse_loss_right_dorsalis_pedis=false, cardiomyopathy_cardiac_failure=false, pulse_loss_left_femoral=false, pulse_loss_left_brachial=false, bruit_left_subclavian=false, pulse_loss_right_posterior_tibial=false, bruit_right_carotid=false, diastolic_hypertension=false, claudication=false, pulse_loss_left_posterior_tibial=false, pulse_loss_left_subclavian=false, claudication_leg=false, stroke=true, pulse_loss_right_radial=false, pulse_loss_left_carotid=false, malaise_weight_loss=false, bruit_right_renal=false`

1. stroke true scores 2; remaining 43 items false
2. score = 2 (max 51); active_disease true


### All 44 items present

Given: `pulse_loss_left_popliteal=true, bruit_right_subclavian=true, headache=true, syncope=true, myalgia_arthralgia_arthritis=true, bruit_left_renal=true, pulse_loss_right_brachial=true, vertigo_dizziness=true, bp_inequality=true, pulse_loss_right_carotid=true, systolic_hypertension=true, myocardial_infarct_angina=true, claudication_arm=true, aortic_incompetence=true, pulse_loss=true, pulse_loss_right_subclavian=true, bruit_left_carotid=true, bruits=true, pulse_loss_left_radial=true, pulse_inequality=true, severe_abdominal_pain=true, abortions=true, pulse_loss_right_popliteal=true, seizures=true, pulse_loss_left_dorsalis_pedis=true, pulse_loss_right_femoral=true, carotidodynia=true, pulse_loss_right_dorsalis_pedis=true, cardiomyopathy_cardiac_failure=true, pulse_loss_left_femoral=true, pulse_loss_left_brachial=true, bruit_left_subclavian=true, pulse_loss_right_posterior_tibial=true, bruit_right_carotid=true, diastolic_hypertension=true, claudication=true, pulse_loss_left_posterior_tibial=true, pulse_loss_left_subclavian=true, claudication_leg=true, stroke=true, pulse_loss_right_radial=true, pulse_loss_left_carotid=true, malaise_weight_loss=true, bruit_right_renal=true`

1. all 44 Misra 2013 ITAS2010 items are true as assigned by the caller
2. 7×2 + 37×1 = 51 (max 51); active_disease true. Not a diagnosis.


## Also searched as

- Indian Takayasu Clinical Activity Score
- ITAS2010
- ITAS 2010
- Misra 2013 ITAS2010
- Takayasu arteritis activity score
- IRAVAS ITAS2010
- ITAS-2010
- carotidodynia Takayasu score

## Parameters

- `malaise_weight_loss` (boolean, required): Misra 2013 ITAS2010: malaise or weight loss >2 kg, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `myalgia_arthralgia_arthritis` (boolean, required): Misra 2013 ITAS2010: myalgia, arthralgia, or arthritis, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `headache` (boolean, required): Misra 2013 ITAS2010: headache, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `severe_abdominal_pain` (boolean, required): Misra 2013 ITAS2010: severe abdominal pain, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `abortions` (boolean, required): Misra 2013 ITAS2010: abortion (genitourinary item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `diastolic_hypertension` (boolean, required): Misra 2013 ITAS2010: diastolic blood pressure >90 mmHg, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `systolic_hypertension` (boolean, required): Misra 2013 ITAS2010: systolic blood pressure >140 mmHg, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `stroke` (boolean, required): Misra 2013 ITAS2010: stroke, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `seizures` (boolean, required): Misra 2013 ITAS2010: seizures (not hypertensive), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `syncope` (boolean, required): Misra 2013 ITAS2010: syncope, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `vertigo_dizziness` (boolean, required): Misra 2013 ITAS2010: vertigo or dizziness, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `bruits` (boolean, required): Misra 2013 ITAS2010: bruits (weighted parent item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `bruit_right_carotid` (boolean, required): Misra 2013 ITAS2010: right carotid bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `bruit_left_carotid` (boolean, required): Misra 2013 ITAS2010: left carotid bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `bruit_right_subclavian` (boolean, required): Misra 2013 ITAS2010: right subclavian bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `bruit_left_subclavian` (boolean, required): Misra 2013 ITAS2010: left subclavian bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `bruit_right_renal` (boolean, required): Misra 2013 ITAS2010: right renal bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `bruit_left_renal` (boolean, required): Misra 2013 ITAS2010: left renal bruit, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_inequality` (boolean, required): Misra 2013 ITAS2010: pulse inequality, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `bp_inequality` (boolean, required): Misra 2013 ITAS2010: blood-pressure inequality, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss` (boolean, required): Misra 2013 ITAS2010: new loss of pulses (weighted parent item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `pulse_loss_right_carotid` (boolean, required): Misra 2013 ITAS2010: new loss of the right carotid pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_carotid` (boolean, required): Misra 2013 ITAS2010: new loss of the left carotid pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_subclavian` (boolean, required): Misra 2013 ITAS2010: new loss of the right subclavian pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_subclavian` (boolean, required): Misra 2013 ITAS2010: new loss of the left subclavian pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_brachial` (boolean, required): Misra 2013 ITAS2010: new loss of the right brachial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_brachial` (boolean, required): Misra 2013 ITAS2010: new loss of the left brachial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_radial` (boolean, required): Misra 2013 ITAS2010: new loss of the right radial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_radial` (boolean, required): Misra 2013 ITAS2010: new loss of the left radial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_femoral` (boolean, required): Misra 2013 ITAS2010: new loss of the right femoral pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_femoral` (boolean, required): Misra 2013 ITAS2010: new loss of the left femoral pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_popliteal` (boolean, required): Misra 2013 ITAS2010: new loss of the right popliteal pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_popliteal` (boolean, required): Misra 2013 ITAS2010: new loss of the left popliteal pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_posterior_tibial` (boolean, required): Misra 2013 ITAS2010: new loss of the right posterior tibial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_posterior_tibial` (boolean, required): Misra 2013 ITAS2010: new loss of the left posterior tibial pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_right_dorsalis_pedis` (boolean, required): Misra 2013 ITAS2010: new loss of the right dorsalis pedis pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `pulse_loss_left_dorsalis_pedis` (boolean, required): Misra 2013 ITAS2010: new loss of the left dorsalis pedis pulse, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `claudication` (boolean, required): Misra 2013 ITAS2010: claudication (weighted parent item), new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `claudication_arm` (boolean, required): Misra 2013 ITAS2010: arm claudication, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `claudication_leg` (boolean, required): Misra 2013 ITAS2010: leg claudication, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `carotidodynia` (boolean, required): Misra 2013 ITAS2010: carotidodynia, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. Weighted item (scores 2). true scores 2. magent does not examine the patient.
- `aortic_incompetence` (boolean, required): Misra 2013 ITAS2010: aortic incompetence, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `myocardial_infarct_angina` (boolean, required): Misra 2013 ITAS2010: myocardial infarction or angina, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.
- `cardiomyopathy_cardiac_failure` (boolean, required): Misra 2013 ITAS2010: cardiomyopathy or cardiac failure, new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller. true scores 1. magent does not examine the patient.

## Bulk (POST)

POST the same path with a JSON items array. The first item is the GET unit; each additional item is $0.002. Invalid items return HTTP 400 before settlement.

Method: `POST /api/calc/itas2010`
Max items: 25
Price: unit_amount + extra_item_amount * (n - 1) (unit 5000 atomic, extra 2000 atomic)
Status: PREVIEW

- 1 to 25 items. Each item uses the same keys as the GET query parameters.
- POST of 1 item costs the same as GET. Lists longer than 25: chunk into multiple POSTs. Extra items still execute; do not pad dummy rows.
- The first invalid item fails the whole request (index in the 400 JSON). You are not charged.
- HTTP 200 is {count, path, items}. Each items[i] is the GET 200 body for that row.
- Catalog misses (empty matches, found=false) stay paid 200s inside that slot.
- x402 resource URL is this path plus n and body_sha256. Browsers that prefer text/html get the same paywall as GET; Pay retries POST with the same items.

Example request:

```json
{
  "items": [
    {
      "bruit_right_renal": "false",
      "malaise_weight_loss": "false",
      "pulse_loss_left_carotid": "false",
      "pulse_loss_right_radial": "false",
      "stroke": "false",
      "claudication_leg": "false",
      "pulse_loss_left_subclavian": "false",
      "pulse_loss_left_posterior_tibial": "false",
      "claudication": "false",
      "diastolic_hypertension": "false",
      "bruit_right_carotid": "false",
      "pulse_loss_right_posterior_tibial": "false",
      "bruit_left_subclavian": "false",
      "pulse_loss_left_brachial": "false",
      "pulse_loss_left_femoral": "false",
      "cardiomyopathy_cardiac_failure": "false",
      "pulse_loss_right_dorsalis_pedis": "false",
      "carotidodynia": "false",
      "pulse_loss_right_femoral": "false",
      "pulse_loss_left_dorsalis_pedis": "false",
      "seizures": "false",
      "pulse_loss_right_popliteal": "false",
      "abortions": "false",
      "severe_abdominal_pain": "false",
      "pulse_inequality": "false",
      "pulse_loss_left_radial": "false",
      "bruits": "false",
      "bruit_left_carotid": "false",
      "pulse_loss_right_subclavian": "false",
      "pulse_loss": "false",
      "aortic_incompetence": "false",
      "claudication_arm": "false",
      "myocardial_infarct_angina": "false",
      "systolic_hypertension": "false",
      "pulse_loss_right_carotid": "false",
      "bp_inequality": "false",
      "vertigo_dizziness": "false",
      "pulse_loss_right_brachial": "false",
      "bruit_left_renal": "false",
      "myalgia_arthralgia_arthritis": "false",
      "syncope": "false",
      "headache": "false",
      "bruit_right_subclavian": "false",
      "pulse_loss_left_popliteal": "false"
    },
    {
      "bruit_right_renal": "false",
      "malaise_weight_loss": "false",
      "pulse_loss_left_carotid": "false",
      "pulse_loss_right_radial": "false",
      "stroke": "false",
      "claudication_leg": "false",
      "pulse_loss_left_subclavian": "false",
      "pulse_loss_left_posterior_tibial": "false",
      "claudication": "false",
      "diastolic_hypertension": "false",
      "bruit_right_carotid": "false",
      "pulse_loss_right_posterior_tibial": "false",
      "bruit_left_subclavian": "false",
      "pulse_loss_left_brachial": "false",
      "pulse_loss_left_femoral": "false",
      "cardiomyopathy_cardiac_failure": "false",
      "pulse_loss_right_dorsalis_pedis": "false",
      "carotidodynia": "false",
      "pulse_loss_right_femoral": "false",
      "pulse_loss_left_dorsalis_pedis": "false",
      "seizures": "false",
      "pulse_loss_right_popliteal": "false",
      "abortions": "false",
      "severe_abdominal_pain": "false",
      "pulse_inequality": "false",
      "pulse_loss_left_radial": "false",
      "bruits": "false",
      "bruit_left_carotid": "false",
      "pulse_loss_right_subclavian": "false",
      "pulse_loss": "false",
      "aortic_incompetence": "false",
      "claudication_arm": "false",
      "myocardial_infarct_angina": "false",
      "systolic_hypertension": "false",
      "pulse_loss_right_carotid": "false",
      "bp_inequality": "false",
      "vertigo_dizziness": "false",
      "pulse_loss_right_brachial": "false",
      "bruit_left_renal": "false",
      "myalgia_arthralgia_arthritis": "false",
      "syncope": "false",
      "headache": "false",
      "bruit_right_subclavian": "false",
      "pulse_loss_left_popliteal": "false"
    }
  ]
}
```

Human paywall (two-item fixture): https://api.magentlab.com/paywall/bulk/itas2010

Example 200:

```json
{
  "count": 2,
  "path": "/api/calc/itas2010",
  "items": [
    {
      "components": [
        {
          "factor": "malaise_weight_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "myalgia_arthralgia_arthritis",
          "points": 0,
          "present": false
        },
        {
          "factor": "headache",
          "points": 0,
          "present": false
        },
        {
          "factor": "severe_abdominal_pain",
          "points": 0,
          "present": false
        },
        {
          "factor": "abortions",
          "points": 0,
          "present": false
        },
        {
          "factor": "diastolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "systolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "stroke",
          "points": 0,
          "present": false
        },
        {
          "factor": "seizures",
          "points": 0,
          "present": false
        },
        {
          "factor": "syncope",
          "points": 0,
          "present": false
        },
        {
          "factor": "vertigo_dizziness",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruits",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "bp_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_arm",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_leg",
          "points": 0,
          "present": false
        },
        {
          "factor": "carotidodynia",
          "points": 0,
          "present": false
        },
        {
          "factor": "aortic_incompetence",
          "points": 0,
          "present": false
        },
        {
          "factor": "myocardial_infarct_angina",
          "points": 0,
          "present": false
        },
        {
          "factor": "cardiomyopathy_cardiac_failure",
          "points": 0,
          "present": false
        }
      ],
      "disclaimer": "Not a medical device. Deterministic published-formula or published-code output for autonomous agents. A licensed clinician remains responsible for patient care and billing submissions.",
      "citation": {
        "authors": "Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group",
        "doi": "10.1093/rheumatology/ket128",
        "id": "misra-2013",
        "pmid": "23594468",
        "source": "Rheumatology (Oxford). 2013;52(10):1795-1801",
        "title": "Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)"
      },
      "formula": "itas2010",
      "formula_expression": "ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis",
      "max_score": 51,
      "score": 0,
      "active_disease": false
    },
    {
      "components": [
        {
          "factor": "malaise_weight_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "myalgia_arthralgia_arthritis",
          "points": 0,
          "present": false
        },
        {
          "factor": "headache",
          "points": 0,
          "present": false
        },
        {
          "factor": "severe_abdominal_pain",
          "points": 0,
          "present": false
        },
        {
          "factor": "abortions",
          "points": 0,
          "present": false
        },
        {
          "factor": "diastolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "systolic_hypertension",
          "points": 0,
          "present": false
        },
        {
          "factor": "stroke",
          "points": 0,
          "present": false
        },
        {
          "factor": "seizures",
          "points": 0,
          "present": false
        },
        {
          "factor": "syncope",
          "points": 0,
          "present": false
        },
        {
          "factor": "vertigo_dizziness",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruits",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_right_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "bruit_left_renal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "bp_inequality",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_carotid",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_subclavian",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_brachial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_radial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_femoral",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_popliteal",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_posterior_tibial",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_right_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "pulse_loss_left_dorsalis_pedis",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_arm",
          "points": 0,
          "present": false
        },
        {
          "factor": "claudication_leg",
          "points": 0,
          "present": false
        },
        {
          "factor": "carotidodynia",
          "points": 0,
          "present": false
        },
        {
          "factor": "aortic_incompetence",
          "points": 0,
          "present": false
        },
        {
          "factor": "myocardial_infarct_angina",
          "points": 0,
          "present": false
        },
        {
          "factor": "cardiomyopathy_cardiac_failure",
          "points": 0,
          "present": false
        }
      ],
      "disclaimer": "Not a medical device. Deterministic published-formula or published-code output for autonomous agents. A licensed clinician remains responsible for patient care and billing submissions.",
      "citation": {
        "authors": "Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group",
        "doi": "10.1093/rheumatology/ket128",
        "id": "misra-2013",
        "pmid": "23594468",
        "source": "Rheumatology (Oxford). 2013;52(10):1795-1801",
        "title": "Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)"
      },
      "formula": "itas2010",
      "formula_expression": "ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis",
      "max_score": 51,
      "score": 0,
      "active_disease": false
    }
  ]
}
```

## Response fields

- `formula` (string): itas2010
- `formula_expression` (string): Exact expression used
- `score` (integer): ITAS2010 weighted sum 0-51 (Misra 2013). Not a diagnosis.
- `max_score` (integer): 51
- `active_disease` (boolean): true iff score ≥ 2 (Misra 2013 published ITAS2010 active-disease cut). Not a diagnosis. No extra mild/moderate/severe bands. Not ITAS-A.
- `components` (array): Per-item points
- `citation` (object): Misra et al. Rheumatology (Oxford) 2013 citation
- `disclaimer` (string): Not-a-device notice

## Example JSON

Frozen fixture. Not a live lookup.

```json
{
  "components": [
    {
      "factor": "malaise_weight_loss",
      "points": 0,
      "present": false
    },
    {
      "factor": "myalgia_arthralgia_arthritis",
      "points": 0,
      "present": false
    },
    {
      "factor": "headache",
      "points": 0,
      "present": false
    },
    {
      "factor": "severe_abdominal_pain",
      "points": 0,
      "present": false
    },
    {
      "factor": "abortions",
      "points": 0,
      "present": false
    },
    {
      "factor": "diastolic_hypertension",
      "points": 0,
      "present": false
    },
    {
      "factor": "systolic_hypertension",
      "points": 0,
      "present": false
    },
    {
      "factor": "stroke",
      "points": 0,
      "present": false
    },
    {
      "factor": "seizures",
      "points": 0,
      "present": false
    },
    {
      "factor": "syncope",
      "points": 0,
      "present": false
    },
    {
      "factor": "vertigo_dizziness",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruits",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_right_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_left_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_right_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_left_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_right_renal",
      "points": 0,
      "present": false
    },
    {
      "factor": "bruit_left_renal",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_inequality",
      "points": 0,
      "present": false
    },
    {
      "factor": "bp_inequality",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_carotid",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_subclavian",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_brachial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_brachial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_radial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_radial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_femoral",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_femoral",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_popliteal",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_popliteal",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_posterior_tibial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_posterior_tibial",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_right_dorsalis_pedis",
      "points": 0,
      "present": false
    },
    {
      "factor": "pulse_loss_left_dorsalis_pedis",
      "points": 0,
      "present": false
    },
    {
      "factor": "claudication",
      "points": 0,
      "present": false
    },
    {
      "factor": "claudication_arm",
      "points": 0,
      "present": false
    },
    {
      "factor": "claudication_leg",
      "points": 0,
      "present": false
    },
    {
      "factor": "carotidodynia",
      "points": 0,
      "present": false
    },
    {
      "factor": "aortic_incompetence",
      "points": 0,
      "present": false
    },
    {
      "factor": "myocardial_infarct_angina",
      "points": 0,
      "present": false
    },
    {
      "factor": "cardiomyopathy_cardiac_failure",
      "points": 0,
      "present": false
    }
  ],
  "disclaimer": "Not a medical device. Deterministic published-formula or published-code output for autonomous agents. A licensed clinician remains responsible for patient care and billing submissions.",
  "citation": {
    "authors": "Misra R, Danda D, Rajappa SM, et al; Indian Rheumatology Vasculitis (IRAVAS) group",
    "doi": "10.1093/rheumatology/ket128",
    "id": "misra-2013",
    "pmid": "23594468",
    "source": "Rheumatology (Oxford). 2013;52(10):1795-1801",
    "title": "Development and initial validation of the Indian Takayasu Clinical Activity Score (ITAS2010)"
  },
  "formula": "itas2010",
  "formula_expression": "ITAS2010 = 2*(diastolic_hypertension + stroke + bruits + pulse_inequality + pulse_loss + claudication + carotidodynia) + malaise_weight_loss + myalgia_arthralgia_arthritis + headache + severe_abdominal_pain + abortions + systolic_hypertension + seizures + syncope + vertigo_dizziness + bruit_right_carotid + bruit_left_carotid + bruit_right_subclavian + bruit_left_subclavian + bruit_right_renal + bruit_left_renal + bp_inequality + pulse_loss_right_carotid + pulse_loss_left_carotid + pulse_loss_right_subclavian + pulse_loss_left_subclavian + pulse_loss_right_brachial + pulse_loss_left_brachial + pulse_loss_right_radial + pulse_loss_left_radial + pulse_loss_right_femoral + pulse_loss_left_femoral + pulse_loss_right_popliteal + pulse_loss_left_popliteal + pulse_loss_right_posterior_tibial + pulse_loss_left_posterior_tibial + pulse_loss_right_dorsalis_pedis + pulse_loss_left_dorsalis_pedis + claudication_arm + claudication_leg + aortic_incompetence + myocardial_infarct_angina + cardiomyopathy_cardiac_failure; Misra 2013; each item true only if new or worsening within 3 months and ascribed to active vasculitis as assigned by the caller; magent does not examine the patient; active_disease iff score ≥ 2; max 51; not ITAS-A; not a diagnosis",
  "max_score": 51,
  "score": 0,
  "active_disease": false
}
```

## Errors

- HTTP 400 `invalid_itas2010`: ITAS2010 needs Misra 2013 Takayasu clinical-activity items as true or false or the paper's tokens. Returned before settlement; you are not charged.
- HTTP 400 `invalid_items`: POST body must be a JSON object with only an items array Returned before settlement; you are not charged.
- HTTP 400 `invalid_item_count`: items must be an array of 1 to 25 objects Returned before settlement; you are not charged.
- HTTP 400 `invalid_item`: each items entry must be a JSON object Returned before settlement; you are not charged.

Shared HTTP 402 and 503: https://magentlab.com/docs/payments

## Related tools

- [SLEDAI-2K](https://magentlab.com/docs/sledai-2k) — Sum Gladman 2002 SLEDAI-2K weights from 24 caller-assigned descriptors present in the last 10 days and return the integer score (max 105). Not a diagnosis.

## Payment

Unpaid requests return HTTP 402 even if query parameters or POST items are missing or invalid, so CDP and agents can index the path. After a PAYMENT-SIGNATURE, invalid params return HTTP 400 JSON before settlement. magent does not charge. Fix the params, then request a new 402 quote for that complete URL. Catalog misses (empty matches, found=false) are valid paid 200s.

- GET the tool with Accept: application/json (do not send Accept: text/html unless you want the human paywall).
- HTTP 402 means you have not paid. Decode the base64 PAYMENT-REQUIRED header. HTTP 503 is not a new quote.
- Sign accepts[0] (exact, EIP-3009) with validBefore = now + maxTimeoutSeconds (600 seconds), or accepts[1] (batch-settlement deposit/voucher) on product GET. Ping and POST {items} stay exact. Magent retries transient facilitator 429/5xx before answering.
- Retry the same URL with PAYMENT-SIGNATURE (base64 JSON of accepted and payload). Magent attaches canonical extensions.bazaar on CDP verify/settle; echoing 402 bazaar is optional.
- Success is HTTP 200 JSON plus PAYMENT-RESPONSE. exact settles before the tool. batch-settlement verifies (and deposit-settles) before the tool and commits the charge after HTTP 2xx. HTTP 503: retry the same PAYMENT-SIGNATURE. Mint a new exact nonce only after a new HTTP 402.

- offered `exact` on eip155:8453: Fixed-price USDC on Base. The buyer authorizes the advertised amount (EIP-3009). magent settles before the tool runs (paymentFlow upfront). extra.assetTransferMethod=eip3009 extra.paymentFlow=upfront.
- offered `batch-settlement` on eip155:8453: Payment-channel vouchers claimed later in batches. Exact stays accepts[0]. Same-path POST {items} is still exact. extra.assetTransferMethod=eip3009 extra.paymentFlow=authorization.

- not offered `upto`: Not offered. Usage-based: buyer authorizes a ceiling, seller settles the actual amount after work. Reserved for a future metered tool. Not for current calculators or code search.

Same-path POST {items} is still scheme exact: one EIP-3009 authorization for GET unit plus $0.002 per extra item. That is not x402 batch-settlement (payment channels / vouchers).

Shared HTTP 402 and 503 table: https://magentlab.com/docs/payments

Stdio MCP (one process per host): https://magentlab.com/docs/mcp

## Guarantees

- HTTP 402 is unpaid, including a missing query. After PAYMENT-SIGNATURE, invalid parameters return HTTP 400 before settlement. You are not charged. HTTP 402 never includes the tool JSON.
- exact: settlement finishes before the tool (paymentFlow upfront). batch-settlement: verify/deposit before the tool; chargedCumulativeAmount commits after HTTP 2xx. Uncertain or failed settlement fails closed (HTTP 503). Retry the same PAYMENT-SIGNATURE.
- HTTP 402 is unpaid only. Do not sign a second authorization because of a 503.
- Execution is timeout-bounded and concurrency-capped.
- Calculator inputs are stored encrypted for allowlisted operators (Magent Console). They are not in public logs, SSH lookups, catalog, or rollups. Request logs store path without query.
